MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC HEADED SCREW 2.0MM X 14MM DART-FIRE COMPRESSION SCREW; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC HEADED SCREW 2.0MM X 14MM DART-FIRE COMPRESSION SCREW; SCREW, FIXATION, BONE
Catalog Number D1N20014S
Medical Device Problem Codes Patient-Device Incompatibility (2682); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Implant Pain (4561)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is having a reaction to the screws that were implanted.The screws "bother her" and still hurt.The patient is having sensitivity to touch where the implants are located.The patient mentioned that the screws are also loosening and may need to have revision surgery to remove the screws.
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the returned information for evaluation matches the alleged failure, although the product wasn¿t returned for evaluation.An inspection of the images together with medical professional has shown the following: 2 screws are visible on the received images.The second screw doesn¿t seem to be a problem.Further evaluation of the received information revealed the following: dar-fire 2.0 screws are made from raw material ti6al4v (ti titanium, al aluminum, v vanadium, fe iron, o oxygen, n nitrogen, c carbon, h hydrogen).Based on that, ti6al4v is not made with ni nickel, co cobalt and cr chromium, which are known for body intolerances.In this regards ti6al4v is referred as non-allergic material.For further and detailed information to the material of the screws implanted we would need the article and lot combination of the products.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
HEADED SCREW 2.0MM X 14MM DART-FIRE COMPRESSION SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19520961
Report Number3010667733-2024-00367
Device Sequence Number15588534
Product Code HWC
UDI-Device Identifier00840420120328
UDI-Public00840420120328
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberD1N20014S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight79 KG